# SDR CALA0500181

- Difficulty date: June 1, 2005
- Submitted: June 2, 2005
- Operation: Air carrier
- Aircraft: N24211
- Make and model: Boeing 737824
- Aircraft serial: 28771
- Aircraft time: 22,048 hours, 7,772 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY AISLE LIGHTS ON BAGGAGE BINS AT SEATS 14, 16, 19, 21, AND 26 RIGHT WERE FOUND INOPERATIVE DURING TESTING.  THE BATTERY PACK AT SEAT 19DEF WAS REMOVED AND REPLACED IAW MM 33-51-06-960-805.
